Research ArticleOpen accessIn the abstractThe Efficiency of Seven-Variable Box-Behnken Experimental Design with Varying Center Runs on Full and Reduced Model TypesMary Paschal Iwundu, Joan CosmosJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 8 Dec 2022 · 7,089 accessesView PDFCite
32 results for “quadratic method”
Set a search alertResearch ArticleOpen accessIn the abstractMesh Simplification by Curvature-Enhanced Quadratic Error MetricsPaolo Pellizzoni, Gianpaolo SavioJournal of Computer Science, Vol. 16, Issue 8 · 7 Sep 2020 · 8,407 accessesView PDFCite
Research ArticleOpen accessIn the abstractImprovement of Menezes-Vanstone Elliptic Curve Cryptosystem Based on Quadratic Bézier Curve TechniqueDua M. Ghadi, Adil AL-RammahiJournal of Computer Science, Vol. 16, Issue 5 · 4 Jun 2020 · 8,216 accessesView PDFCite
Research ArticleOpen accessIn the abstractIsolation and Identification of a Bioflocculant-Producing Strain and Application in Rice Vinegar ClarificationWeilian Hu, Dehui DaiAmerican Journal of Biochemistry and Biotechnology, Vol. 16, Issue 4 · 30 Dec 2020 · 5,924 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
Research ArticleOpen accessIn the abstractController Based Observer in Switched System with Norm Bounded UncertaintyMongi Besbes, Elyes MaherziAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 11 May 2012 · 6,904 accessesView PDFCite
Research ArticleOpen accessIn the abstractTwo Reformulations for the Dynamic Quadratic Assignment ProblemSirirat Muenvanichakul, Peerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,947 accessesView PDFCite
Research ArticleOpen accessIn the abstractSynthesis of a Robust Multiobserver for the Estimation of Unknown Inputs Using the Piecewise Quadratic FunctionsElyes Maherzi, Mongi Besbes, Sami Zemmel, Radhi MhiriAmerican Journal of Applied Sciences, Vol. 7, Issue 9 · 30 Sep 2010 · 7,390 accessesView PDFCite
Research ArticleOpen accessIn the abstractQuadratic Convergence Ratio of Constrained Optimal Control ProblemsO. OlotuJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,372 accessesView PDFCite
Research ArticleOpen accessIn the abstractImbedding the Multiplier in a Discretized Optimal Control Problem With Real Coefficients Via the Penalty and Multiplier MethodsO. OlotuJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,041 accessesView PDFCite